# SDR DALA2018040102167

- Difficulty date: July 20, 2014
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,205 hours, 24,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AFT CARGO ABOVE ATG ANTENNA, FOUND CORROSION ON STRINGER 43L BETWEEN FRAMES 59 AND 60.   REMOVED THE CORROSION IAW SRM 53-00-13, FIG 202, SHEET 4.  INSTALLED A STRINGER REPAIR IAW SRM 53-00-13, FIG 202, SHEET 3.
